# SDR LR7A08001

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5301 FOUND WINDSHIELD POST CRACKED AT FS 122, WL238, RBL44.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-07-089.
